+ Reply to Thread
Page 3 of 3 FirstFirst 123
Results 21 to 25 of 25
  1. #21
    Join Date
    Mar 2012
    Posts
    940
    Thanks
    1,332
    Thanked
    770
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    I bled constantly - absolutely hated it! (It worked as a contraceptive by stopping me ever having s*x.)

  2. #22
    Join Date
    Sep 2010
    Posts
    4
    Thanks
    0
    Thanked
    0
    Reviews
    0
    My side effects seem to be a bit backward to what you're all describing. Before we got pregnant, I was on Diane/Brenda to help with acne. Now that I'm on microlut while feeding, it's come back with a vengence, & started to ease up now that I've stopped taking it. Only I've lost my appetite, am nauseus, occasional headache. Does this sound normal? Or should I see a doctor?

    Thanx

  3. #23
    Join Date
    Apr 2013
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0
    Late joining but I am interested if anybody has update. I have been on microlut for about 7 mths and thought I was losing my mind till I found this thread. I have been SOOOOO angry and just snap and lose it completely. The next day I am depressed and thinking terrible thoughts about myself. I am stopping this pill immediately and will post progress. Thanks for this thread I really thought I was going mad.

  4. #24
    Join Date
    Jul 2010
    Posts
    1,169
    Thanks
    251
    Thanked
    185
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Quote Originally Posted by AceSplasher View Post
    Late joining but I am interested if anybody has update. I have been on microlut for about 7 mths and thought I was losing my mind till I found this thread. I have been SOOOOO angry and just snap and lose it completely. The next day I am depressed and thinking terrible thoughts about myself. I am stopping this pill immediately and will post progress. Thanks for this thread I really thought I was going mad.
    Hi sorry I havnt been on here in months but yes I went off microlut straight away and was much better mentally! I used to think people were staring at me etc horrible!! Hope ur ok now

  5. #25
    Join Date
    Aug 2015
    Posts
    1
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Microlut

    I tried it for one month i swear it made me feel depressed, anxious, and crave sugar so bad. I put on 3 kilos in that time and felt like i was pregnant and looked like it. No libido whatsoever. It made my patience level gone. i am breastfeeding which is why i took it only one apparently i could.


 

Similar Threads

  1. First vax side effects?
    By becandabub in forum Pro-Vaccination
    Replies: 4
    Last Post: 28-07-2012, 14:35
  2. Side effects of Clomid
    By c2p08 in forum Fertility Treatment
    Replies: 58
    Last Post: 22-04-2012, 15:31
  3. Crinone side effects
    By Jenos in forum Conception & Fertility General Chat
    Replies: 0
    Last Post: 08-12-2011, 16:57

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
Edge Early LearningEdge Early Learning is Qld’s newest network of community based early learning centres. With unique environments that ...
FORUMS - chatting now ...
Morning Routine with School KidsGeneral Parenting Tips, Advice & Chat
Horrible Baby Names #2Choosing Baby Names
Girl name helpChoosing Baby Names
Which NIPTPregnancy Tests & Help / Support with Results
MeditationGeneral Chat
Joyful JanuaryConception & Fertility General Chat
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›

ADVERTISEMENT